On the boundary set of solutions in travel time inversion
Doklady Akademii Nauk, Tome 346 (1996) no. 5, pp. 672-674
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_346_5_a15,
author = {M. L. Gerver and E. A. Kudryavtseva},
title = {On the boundary set of solutions in travel time inversion},
journal = {Doklady Akademii Nauk},
pages = {672--674},
year = {1996},
volume = {346},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_346_5_a15/}
}
M. L. Gerver; E. A. Kudryavtseva. On the boundary set of solutions in travel time inversion. Doklady Akademii Nauk, Tome 346 (1996) no. 5, pp. 672-674. http://geodesic.mathdoc.fr/item/DAN_1996_346_5_a15/